# SDR SWAA2025120842731

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 59,240 hours, 31,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. ENTRY ESCAPE SLIDE IS NOT INSTALLED.   R & R FWD ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06-FE, OK FOR SERVICE.
